# SDR SWIA202164293

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS589.00 HAS CORROSION STGR 21L TO 22R   IN MULTIPLE AREAS (MARKED)   (C CHECK RO 02-12-2022)   REMOVED AND REPLACED NEW SECTION FRAME AT FS 589.00 BETWEEN STGR 21L - STGR 22R REF CRJ200 SRM 51-42-06 AND DWG 601R36025 REV -P AND DWG 601R35005 REV AG. COMPLIED WITH TASK CARD 51-900-1003-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
